iam taking sotalol,simvestatin,lansoprazloe,ramapril,amlodopine,tamsolosin,alverine citrate,and asprin and have apersistant dry cough with very little frothy mucose coughed up. could any of the medication be a cause
27 Dec 2010
Dry cough is a common side effect of ACE inhibitors (ramipril) ... so perhaps it is a side effect of this ramipril.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can no longer swallow bigger than aspirin... bits of food catch in throat... dry cough frequent. Tests find "nothing". Also take plavix, ...
1 answer • 12 Dec 2009
1 answer • 6 Oct 2010
I"m being treated for a constant cough. Doctor said lungs were clear and no signs of thyroid problems and there is no weesing. Using Keflex for ...
1 answer • 5 Dec 2010
Deep dry cough, most of the time nothing comes up, been going on since halloween day, was all flu symptoms, now sick in am and pm but cough ...
1 answer • 9 Nov 2012
bearing in mind i've only been on the pill for 8 days counting today, will having a cold and a dry cough affect the effectiveness of the pill? ...
2 answers • 26 Nov 2013